# SDR DLM11992417

- Difficulty date: November 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815DE
- Make and model: Doug MD-11
- Aircraft serial: 48624
- System (JASC): 2330 · Entertainment System
- Part: Enertainment Sys
- Condition: Failed
- Location: Cabin
- Component: 1301273110R
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

INFLIGHT ENTERTAINMENT SYSTEM STOPPED AFTER 1.5 HOURS APPROX.  QUIT TOTALLY WITH SMOKE ODOR SHORTLY AFTER SYSTEM SHUT DOWN.  FOUND PAT AVU FAILED.  NOTICED BURNED ODOR IN UNIT.  REPLACED AVU.  SYSTEM OPERATED NORMALLY AFTER REPLACEMENT.
